... I’ve been on 40 mg for about 9 days and have been really jittery and anxious. Is this normal when increasing dosages? When should it diminish and when should I start to feel better? Seems like I should be past this by now! Thanks!
They don’t make a 40mg dose of Cymbalta... only 30, 60, 90 possibly, and a 120.
It is not unusual that you would experience these symptoms with an increased dosage. Do you recall experiencing similar symptoms when you initiated treatment at at 30 mg? BTW, I understand that your Doctor may have changed your prescription from 30 mg once a day to 20 mg to be taken twice a day - which really is the proper way to increase dosage, i.e., in small increments when possible (imho). In any event, these symptoms should only last a couple of weeks and gradually dissipate. So if symptoms are still present a week or 2 from now you should probably notify your Doctor.
Take care for now and all the best.
Hi mmmmmm19. When I started taking Cymbalta it made me feel the same way. A short time after starting Cymbalta I was having anxiety and I had never experienced it before. Sure people get anxious about certain things but not like this. I started getting so weak and dizzy that I would fall all the time. Then I started to be so tired and I lost interest in everything. I was always confused and I I started to forget words and I had a hard time to finish my sentences. Depression started and I ended up having a hard time getting out of bed. I was 49 years old and weighed 115 pounds when I started taking Cymbalta for chronic nerve pain and this nightmare started and I will be turning 60 in a few months. I gained over 80 pounds during this time and I looked and felt like I was pregnant. There were many other side effects.
I wish someone would have warned me about Cymbalta and it’s many horrible side effects. I was in too much pain that I couldn’t research this medication for myself. I thought I was getting worse from Trigeminal Neuralgia and Mia Facial Pain Syndrome but it wasn’t that at all. A few years ago I managed to research all these problems I was having and Cymbalta came up. I couldn’t believe it! I am now in a Cymbalta group where there are over 17,000 people from all over the world who are trying to taper off this medication. I started slowly tapering off Cymbalta (60 mg) in 2017 and I’m down to 6 mg. now. Almost every side effect is gone and I’m slowly losing weight. I don’t even have Mia Facial Pain Syndrome and I honestly wonder if I ever had Trigeminal Neuralgia. I’m not saying that all this will happen to you but I am saying that it could! Please do all the research you can before continuing Cymbalta. To me it was poison and it took over 10+ years from me that I should have been spending with my children and grandchildren. I really do wish you the best and I hope you can find something different to help you. Take care. Cindy59
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Sep 2012 • 3 answers
Updated 9 Jan 2015 • 3 answers
Updated 12 Sep 2017 • 7 answers
Updated 2 Dec 2018 • 1 answer
Updated 1 day 15 hours ago • 1 answer